| Model Number |
NJ-9166017-02 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by the user facility: after filling.1cc liquid into two a1 syringes, inspection revealed two monofilament foreign particles within both of the a1 syringes.On august 23, 2021, it was reported by customer compound preferred that the source of the blue monofilament objects originated from the a1 syringes.A photograph of an unopened a1 syringe reveals a similar strand within the sterile packaged 1cc syringe.
Event or Problem Description
As reported by the user facility: event 1: after filling.1cc liquid into two a1 syringes, inspection revealed two monofilament foreign particles within both of the a1 syringes.On august 23, 2021, it was reported by customer compound preferred that the source of the blue monofilament objects originated from the a1 syringes.A photograph of an unopened a1 syringe reveals a similar strand within the sterile packaged 1cc syringe.Correction: customer originally reported two (2) occurrences (one occurrence each with 2 batch numbers, b.Braun reference numbers (b)(4)), however further information was received that there were fourteen (14) occurrences with batch 21b11c8 but fifteen (15) samples were received.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4), event 1.The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.